RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 2, Pages 188–192 (Mi zvmmf2112)  

This article is cited in 4 scientific papers (total in 4 papers)

Stability of difference schemes for convection–diffusion problems

P. N. Vabishchevich, A. A. Samarskii

Moscow

Full text: PDF file (1599 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:2, 184–188

Bibliographic databases:

Document Type: Article
UDC: 519.633
MSC: Primary 65M12; Secondary 35K15, 65M06
Received: 17.11.1995

Citation: P. N. Vabishchevich, A. A. Samarskii, “Stability of difference schemes for convection–diffusion problems”, Zh. Vychisl. Mat. Mat. Fiz., 37:2 (1997), 188–192; Comput. Math. Math. Phys., 37:2 (1997), 184–188

Citation in format AMSBIB
\Bibitem{VabSam97}
\by P.~N.~Vabishchevich, A.~A.~Samarskii
\paper Stability of difference schemes for convection--diffusion problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 2
\pages 188--192
\mathnet{http://mi.mathnet.ru/zvmmf2112}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1441771}
\zmath{https://zbmath.org/?q=an:0945.65106}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 2
\pages 184--188


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2112
  • http://mi.mathnet.ru/eng/zvmmf/v37/i2/p188

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. N. Vabishchevich, A. A. Samarskii, “Finite-difference schemes for time-dependent diffusion-convection problems”, Comput. Math. Math. Phys., 38:2 (1998), 199–210  mathnet  mathscinet  zmath
    2. Matus P.P., “Difference schemes on nonuniform grids for multi-dimensional equations”, Finite Difference Methods: Theory and Applications, 1999, 161–172  mathscinet  zmath  isi
    3. Samarskii A.A., Vabishchevich P.N., “Finite-difference approximations to the transport equation. II”, Differ Equ, 36:7 (2000), 1069–1077  mathnet  crossref  mathscinet  isi  scopus
    4. Permyakov P.P., “Mathematical simulation of radionuclide migration in freezing-thawing soils”, Atomic Energy, 97:5 (2004), 785–790  crossref  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:204
    Full text:97
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019